# SDR SWAA2024071697352

- Difficulty date: June 1, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 65,823 hours, 39,213 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BS 540 BTW BL 0 TO LBL 24.74 AT PASSENGER CABIN 2024-357280<[01] REPLACED INTERCOSTAL LOCATED BS 540 BTW BL 0 TO LBL 24.74 AT PASSENGER CABIN I.A.W. B737-700 SRM 51-40-02-0G-0 ;SRM 51-10-02-0G-0 Ï¿½TEM 9 AND DWG 143A0060 REV-A. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED INTERCOSTAL LOCATED BS 540 BTW BL 0 TO LBL 24.74 AT PASSENGER CABIN I.A.W. B737-700 SRM 51-40-02-0G-0 ;SRM 51-10-02-0G-0 Ï¿½TEM 9 AND DWG 143A0060 REV-A. SEE INDIVIDUAL SIGN OFF BELOW TASK RII CERTIFIED
